# SDR IPXA2M73195

- Difficulty date: April 9, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: A6A7112511
- Condition: Cracked
- Location: Bs 1129 L3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, MAIN CABIN LONGERON 3R SPLICE FITTING CRACKED INSIDE CHANNEL AT STA 11 29/6-100.  FABRICATED AND REPLACED MAIN CABIN LONGERON SPLICE FITTING AT STA 1129/6-100 REF DWG A6A7112, SRM 51-31-01, SRM 51-33-01.
